# SDR IPXA2016061604705

- Difficulty date: June 6, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 29,569 hours, 20,492 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N5004
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C17, LT HORIZONTAL STABILIZER UPPER SURFACE HAS 2 DENTS LOCATED 85" AND 88" OTBD FROM INBD EDGE AND 8" AND 6" AFT OF L/E.  REPAIRED 2 EA DENTS IAW SRM 55-10-01 AND 51-70-10 BY FILLING DENTS, FABRICATING AND BONDING ALUMINUM REPAIR DOUBLER OVER DENTED AREA.
